# SDR GTIA012175

- Difficulty date: December 1, 2001
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS TWO CRACKS AT RETAINER MOUNT HOLE 2 INCHES BELOW UPPER AFT CORNER.  FABRICATED REPAIR DOUBLERS.  INSTALLED DOUBLERS IAW DC9 SRM 52-01.  (M)
